# SDR DALA2021091305404

- Difficulty date: September 11, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 85,519 hours, 38,262 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reversers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3237 ENG 2 REV UNLOCK MESSAGE AIR TURN BACK. CORRECTIVE ACTION: PUT REVERSER ON MEL AND CONTINUED. (1944840)
